# SDR 2000UALA00780

- Difficulty date: December 9, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N360UA
- Make and model: Boeing 737322
- Aircraft serial: 24453
- Aircraft time: 35,574 hours, 20,504 cycles
- Engine: Ge CFM56*
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Condition: Lack Of Lube
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF AT 110 KNOTS DUE TO A TAKE-OFF WARNING HORN. SUPPLEMENTAL DATA UPDATE THE S651 SWITCH WAS CLEANED AND THE SPEED BRAKE CONTROL LEVER WAS LUBRICATED.  OPS CHECKS NORMAL.
